# SDR IPXA2025071047769

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N390UP
- Make and model: Boeing 767-300
- Aircraft serial: 67979
- Aircraft time: 70 hours, 37 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C HYD QTY EICAS DECREASING RESERVIOR QTY. OBSERVED UPON DESCENT AND ARRIVAL C HYD PRESS EICAS QRH PROCEDURES FOLLOWED INCLUDING ALT FLAP AND GEAT EXTENSION.  FOUND PRESSURE OUTLET UNION PACKING DAMAGED/TORN. REPLACED PACKING AND UNION IAW AMM 29-11-19 AND AMM 20-11-00. CLEANED THE AREA IAW AMM 12-25-01.  C/OUT OPS CHK OF CENTER HYD SYS IAW AMM 29-11-00, OPS CHK SATISFACTORY. C/OUT CENTER SYS EXTERNAL LEAK CHK IAW AMM 29-11-00, NO LEAK FOUND. SATISFACTORY. A/C OK FOR SERVICE.
